Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Been having ear pain, lot of flakes and wax, got it out, white spots on ear drums. Am I okay?

I had been having ear pain for a few days, so i decided to go to the doctor. After going to the doctor they said there was a lot of flakes and that she was having a problem seeing the ear drum. After cleaning out the ear to get the excess flakes and wax out she took another look and said that there were white spots in the ear. She prescribed some ear drops and recommended me to an ent specialist
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

White spots in the ear can be anything ranging from wax, skin, flakes, fungus, cotton, thermocol pieces etc to name a few. If you are bothered by this then you must consult an ENT who can make a proper diagnosis

meanwhile do not meddle or clean your ears

take care

Dr Sriram Nathan
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor